# SDR UIEA2011020800058

- Difficulty date: February 8, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 440 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK OF DATUM ACFT, FOUND A 0.75 INCH LONG CRACK EMANIATING FROM THE CUT OUT EDGE OF S-10AR ON FRAME AT STA 440 WITH PN 65B01715-1022.  FIG 1 FOR DAMAGE LOCATION.  THERE WAS A PREVIOUS REPAIR WAS PERFORMED ON 13MAR08 AT 67,448 TFH/13,068 TFC IAW SR 1-776916576 FOR SIMILAR CRACK AT THE S-10AR STRINGER CUTOUT.  FIG 2. EO4753B355.  REPAIRED IAW REF SEP-TLS-11-0004-02B BY TRIMMING OUT THE CRACKED AREA, INSTALLING FILLER AND THE REINSTALLING DOUBLER 0.090 INCH THICK ON FWD SIDE OF THE FRAME.
